Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

AuthID: I-000-1EJ

External   Internal

Publications Count: 1710

103 Team Members
Filters -> Year: 2020
102
TITLE: Invertibility Criteria in C*-algebras of Functional Operators with Shifts and PQC Coefficients
AUTHORS: Bastos, MA; Fernandes, CA ; Yu. I Karlovich;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 91, ISSUE: 3, PUBLISHED: 2019
103
TITLE: Is There a "Hilbert Thesis"?
AUTHORS: Reinhard Kahle ;
SOURCE: STUDIA LOGICA, VOLUME: 107, ISSUE: 1, PAGES: 145-165, PUBLISHED: 2019
104
TITLE: Large-scale unconstrained optimization using separable cubic modeling and matrix-free subspace minimization
AUTHORS: Brás, C. P. ; Martínez, JM; Raydan, M ;
SOURCE: Computational Optimization and Applications, VOLUME: 75, ISSUE: 1, PAGES: 169-205, PUBLISHED: 2019
105
TITLE: Lehmer's mean-of-order-p extreme value index estimation: a simulation study and applications
AUTHORS: Penalva, H; Gomes, MI; Caeiro, F ; Neves, MM;
SOURCE: Journal of Applied Statistics, PAGES: 1-21, PUBLISHED: 2019
106
TITLE: LINEAR RECURRING SEQUENCE SUBGROUPS IN THE COMPLEX FIELD - II
AUTHORS: Owen J Brison; Eurico E Nogueira ;
SOURCE: FIBONACCI QUARTERLY, VOLUME: 57, ISSUE: 2, PAGES: 148-154, PUBLISHED: 2019
107
TITLE: Mathematical formulations for the K clusters with fixed cardinality problem
AUTHORS: Goncalves, GM ; Lourenco, LL ;
SOURCE: COMPUTERS & INDUSTRIAL ENGINEERING, VOLUME: 135, PAGES: 593-600, PUBLISHED: 2019
108
TITLE: Mathematical formulations for the K clusters with fixed cardinality problem
AUTHORS: Gonçalves, GM ; Lourenço, LL ;
SOURCE: Computers and Industrial Engineering, VOLUME: 135, PAGES: 593-600, PUBLISHED: 2019
109
TITLE: Modeling frameworks for the multi-skill resource-constrained project scheduling problem: a theoretical and empirical comparison
AUTHORS: Bernardo F Almeida; Isabel Correia ; Francisco Saldanha da Gama;
SOURCE: INTERNATIONAL TRANSACTIONS IN OPERATIONAL RESEARCH, VOLUME: 26, ISSUE: 3, PAGES: 946-967, PUBLISHED: 2019
110
TITLE: Modelling and (re-)planning periodic home social care services with loyalty and non-loyalty features
AUTHORS: Maria Isabel Gomes ; Tania Rodrigues P Pereira Ramos;
SOURCE: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, VOLUME: 277, ISSUE: 1, PAGES: 284-299, PUBLISHED: 2019
111
TITLE: Multi-depot vehicle routing problem: a comparative study of alternative formulations
AUTHORS: Ramos, TRP; Gomes, MI ; Póvoa, APB;
SOURCE: International Journal of Logistics Research and Applications, PUBLISHED: 2019
112
TITLE: Neurobiological and behavioural responses of cleaning mutualisms to ocean warming and acidification
AUTHORS: Jose Ricardo Paula; Tiago Repolho; Maria Rita Pegado; Per Ove Thornqvist; Regina Bispo ; Svante Winberg; Philip L Munday; Rui Rosa;
SOURCE: SCIENTIFIC REPORTS, VOLUME: 9, ISSUE: 1, PUBLISHED: 2019
113
TITLE: Neuromuscular Jumping Performance and Upper-Body Horizontal Power of Volleyball Players
AUTHORS: Carlota A Gonçalves; Tiago J.D Lopes; Célia Nunes ; Daniel A Marinho; Henrique P Neiva;
SOURCE: Journal of Strength and Conditioning Research, PAGES: 1, PUBLISHED: 2019
114
TITLE: Noncommutative motives in positive characteristic and their applications
AUTHORS: Goncalo Tabuada ;
SOURCE: ADVANCES IN MATHEMATICS, VOLUME: 349, PAGES: 648-681, PUBLISHED: 2019
115
TITLE: NONCOMPACTNESS OF FOURIER CONVOLUTION OPERATORS ON BANACH FUNCTION SPACES
AUTHORS: Claudio A Fernandes ; Alexei Y Karlovich ; Yuri I Karlovich;
SOURCE: ANNALS OF FUNCTIONAL ANALYSIS, VOLUME: 10, ISSUE: 4, PAGES: 553-561, PUBLISHED: 2019
116
TITLE: Nonconvex min-max fractional quadratic problems under quadratic constraints: copositive relaxations
AUTHORS: Paula Alexandra Amaral ; Immanuel M Bomze;
SOURCE: JOURNAL OF GLOBAL OPTIMIZATION, VOLUME: 75, ISSUE: 2, PAGES: 227-245, PUBLISHED: 2019
117
TITLE: NONLINEAR LEAST-SQUARES APPROACH FOR LARGE-SCALE ALGEBRAIC RICCATI EQUATIONS
AUTHORS: Khalide Jbilou; Marcos Raydan ;
SOURCE: SIAM JOURNAL ON SCIENTIFIC COMPUTING, VOLUME: 41, ISSUE: 4, PUBLISHED: 2019
118
TITLE: On a coupled system of a Ginzburg-Landau equation with a quasilinear conservation law
AUTHORS: Dias, JP; Oliveira, F ; Tavares, H;
SOURCE: Communications in Contemporary Mathematics, PUBLISHED: 2019
119
TITLE: ON A NONLINEAR SCHRODINGER SYSTEM ARISING IN QUADRATIC MEDIA
AUTHORS: Adan J Corcho; Simao Correia; Filipe Oliveira ; Jorge D Silva;
SOURCE: COMMUNICATIONS IN MATHEMATICAL SCIENCES, VOLUME: 17, ISSUE: 4, PAGES: 969-987, PUBLISHED: 2019
120
TITLE: On associative operations on commutative integral domains
AUTHORS: Erkko Lehtonen ; Florian Starke;
SOURCE: Semigroup Forum, PUBLISHED: 2019

Results per Page: 20.
Page 6 of 86. Total results: 1710.